# SDR CA110406011

- Difficulty date: April 3, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6617303
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) NUMBER 2 ENG HYD PUMP CAUTION LIGHT ON CLIMBING THRU 10,000 FT.  PRESSURE WAS 0 UNTIL ACFT SPU TURNED ON.  ATB TO BASE.  REPLACED THE NR 2 EDP.
